# SDR SIMA1341

- Difficulty date: May 13, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- Aircraft time: 12,447 hours, 14,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BRG303121
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3784 - FLIGHT ATTENDANT REPORTED A SPARK FROM WINDOW LIGHT AT 4A.   REMOVED AND REPLACED LIGHT FIXTURE ASSY AT 4A IAW SAAB 340B WORK CARD 2252 AND AMM 33-21-20.  OPS CHECKED GOOD.  (X)
